# SDR CALA2018020900540

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 20,926 hours, 2,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT SWITCH TEST IAW DMC-B787-A-33-51-00-00E-320A-A. FOUND ONE INOPERATIVE LIGHTED SIGN AT THE L2 DOOR.  REPLACED THE CONTROL UNIT M3351037 IAW DMC-B787-A-33-51-07-01A-720A-A.  ALL LIGHTS CHECKED GOOD.
